# SDR 95ZZZX1781

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13870
- Condition: Mismanufactured
- Location: Nr 6 Cylinder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 6 ON A NEW PRODUCTION ENGINE HAS THE CYLINDER HEAD ORIENTED 2 DEGREES CCW RELATIVE TO THE BASE AND THE OTHER CYLINDERS.  THIS PUTS THE EXHAUST FLANGE SURFACE OUT OF ALIGNMENT WITH THE OTHER CYLINDERS AND THE PUSH ROD HOUSINGS ARE ASKEWED ACCORDINGLY.
